# SDR ASAA2014100409290

- Difficulty date: October 4, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 10,638 hours, 3,203 cycles
- System (JASC): 2300 · Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Satcom
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP ON GROUND.  ACFT GROUNDED.  SAT COM LOCK UP PROCEDURE, ON GROUND, PERFORMED.  OPERATION RESTORED TO NORMAL.
